# SDR CALA2019112862077

- Difficulty date: November 24, 2019
- Submitted: November 28, 2019
- Operation: Air carrier
- Aircraft: N39728
- Make and model: Boeing 737724
- Aircraft serial: 28944
- Aircraft time: 66,159 hours, 23,353 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER #2 (CRACK ON LOWER RADIUS) ON R/H HORIZONTAL STAB AT STA 129.5 REQUIRES ACCESS FOR RIB REPAIR. SEE FLEETCYCLE N/R 9708910 INSTALLED REPAIR DOUBLER REF BOEING 737-700 SRM 55-10-01 REPAIR 11. SEE FLEETCYCLE N/R 9708910. INITIATED DIP TO PERFORM A DVI AND LFEC INSPECTION PRIOR TO 56,000 FC AND REPEAT EVERY 9000 FC THERE AFTER OK TO INITIATED DIP TO PERFORM A DVI AND LFEC INSPECTION PRIOR TO 56,000 FC AND REPEAT EVERY 9000  FC THERE AFTER. PER SRM 55-10-01 REPAIR 11. TOMC APPROVED TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
